Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 265, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 3:10 AM EDT for Fulton County, Georgia. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 3:10 AM EDT (07:10 UTC)
- Expired
- Sep 27, 2024, 9:38 PM EDT
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Woodall Creek at Defoors Ferry Road at Atlanta (WDCG1). The gauge peaked at 21.46 ft at Sep 27, 2024, 11:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336313, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
466
WGUS42 KFFC 270710
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
310 AM EDT Fri Sep 27 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Woodall Creek at Defoors Ferry Road at Atlanta affecting Fulton
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC121-271915-
/O.NEW.KFFC.FL.W.0265.240927T0710Z-000000T0000Z/
/WDCG1.1.ER.240927T0530Z.240927T0645Z.000000T0000Z.NO/
310 AM EDT Fri Sep 27 2024
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Woodall Creek at Defoors Ferry Road at Atlanta.
* WHEN...From early this morning until further notice.
* IMPACTS...At 15.0 feet, Flood stage is reached. Minor flooding
begins upstream and downstream from the gage on Defoors Ferry
Road. This includes low portions of the athletic track and fields
upstream and on the right bank. Maximum flow will be passing
through the concrete box culvert under the road. The water level
will be hitting the road bed around 6 feet above the culvert. Some
erosion may occur.
At 17.0 feet, Minor flooding continues to expand upstream and
downstream from the gage on Defoors Ferry Road. Large portions of
the athletic track and fields upstream and on the right bank will
be flooded with up to two feet of water. Maximum flow will be
passing through the concrete box culvert under the road. The water
level will be hitting the road bed around 8 feet above the
culvert. Some erosion may occur. The water level will be
approaching the foundations of some condos in Westover Plantation.
* ADDITIONAL DETAILS...
- At 2:45 AM EDT Friday the stage was 16.3 feet.
- Forecast...No forecast is available for this location.
Additional rainfall is expected overnight. Continue to
monitor for additional rises.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.7 feet on 10/11/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3381 8440 3380 8447 3382 8448 3383 8446
$$
TAC3 follow-up statements
157
WGUS42 KFFC 271705
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
105 PM EDT Fri Sep 27 2024
...Observed flooding changed from Minor to Moderate severity for the
following rivers in Georgia...
Woodall Creek at Defoors Ferry Road at Atlanta affecting Fulton
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC121-280515-
/O.CON.KFFC.FL.W.0265.000000T0000Z-000000T0000Z/
/WDCG1.2.ER.240927T0530Z.240927T1500Z.000000T0000Z.NO/
105 PM EDT Fri Sep 27 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring.
* WHERE...Woodall Creek at Defoors Ferry Road at Atlanta.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Major flooding begins with widespread
inundation of areas upstream and downstream from the gage on
Defoors Ferry Road. The athletic track and fields upstream will be
flooded with up to 7 feet of water. Portions of the road will be
flooded with up to two feet of water. Some erosion may occur to
the road bed. Some of the condos in Westover Plantation and the
businessee on Defoors Hill Road will be flooded.
* ADDITIONAL DETAILS...
- At 12:45 PM EDT Friday the stage was 21.2 feet and cresting.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EDT Friday was 21.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3381 8440 3380 8447 3382 8448 3383 8446
$$668 WGUS82 KFFC 280000 FLSFFC Flood Statement National Weather Service Peachtree City GA 800 PM EDT Fri Sep 27 2024 ...The Flood Warning continues for the following rivers in Georgia... Woodall Creek at Defoors Ferry Road at Atlanta affecting Fulton County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC121-281200- /O.CON.KFFC.FL.W.0265.000000T0000Z-000000T0000Z/ /WDCG1.2.ER.240927T0530Z.240927T1500Z.000000T0000Z.NO/ 800 PM EDT Fri Sep 27 2024 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Woodall Creek at Defoors Ferry Road at Atlanta. * WHEN...Until further notice. * IMPACTS...At 17 feet, Minor flooding continues to expand upstream and downstream from the gage on Defoors Ferry Road. Large portions of the athletic track and fields upstream and on the right bank will be flooded with up to two feet of water. Maximum flow will be passing through the concrete box culvert under the road. The water level will be hitting the road bed around 8 feet above the culvert. Some erosion may occur. The water level will be approaching the foundations of some condos in Westover Plantation. * ADDITIONAL DETAILS... - At 7:30 PM EDT Friday the stage was 16.8 feet. - Forecast...No forecast is available for this location. - Flood stage is 15 feet. - http://www.weather.gov/safety/flood && LAT...LON 3381 8440 3380 8447 3382 8448 3383 8446 $$
929 WGUS82 KFFC 280138 FLSFFC Flood Statement National Weather Service Peachtree City GA 938 PM EDT Fri Sep 27 2024 ...The Flood Warning is cancelled for the following rivers in Georgia... Woodall Creek at Defoors Ferry Road at Atlanta affecting Fulton County. GAC121-280245- /O.CAN.KFFC.FL.W.0265.000000T0000Z-240928T0138Z/ /WDCG1.2.ER.240927T0530Z.240927T1500Z.240928T0047Z.NO/ 938 PM EDT Fri Sep 27 2024 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Woodall Creek at Defoors Ferry Road at Atlanta. * ADDITIONAL DETAILS... - At 9:15 PM EDT Friday the stage was 14.5 feet. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3381 8440 3380 8447 3382 8448 3383 8446 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 1:44 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 27, 1:44 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 144 AM EDT Fri Sep 27 2024 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (06Z TAFS) Issued at 136 AM EDT Fri Sep 27 2024 As Hurricane Helene continues to move into central and northern Georgia conditions will remain very hazardous for aviation. Widespread IFR/LIFR conditions will continue in the region through 13Z Friday. Then conditions will gradually improve from south to north, with prevailing VFR/MVFR likely by 21Z Friday. Winds will remain hazardous in the region through 16Z Friday, with gusts in the 50 to 75 kt range possible. Winds should improve after 16Z, though gusts in the 20 to 35 kt range may linger through 00Z Saturday. //ATL Confidence...06Z Update... Moderate overall confidence in the KATL TAF. The center of Helene remains south of ATL and confidence is high that winds will continue to increase through 09Z. Moderate confidence in gusts over 50 kt at ATL between 08Z and 13Z Friday. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 62 79 63 79 / 10 10 10 10 Atlanta 63 77 63 78 / 10 10 10 10 Blairsville 58 68 59 72 / 30 50 30 40 Cartersville 63 77 61 78 / 20 20 10 10 Columbus 63 82 64 83 / 0 10 0 10 Gainesville 63 75 63 77 / 20 20 20 10 Macon 63 82 64 83 / 0 0 0 0 Rome 63 76 62 80 / 30 30 10 20 Peachtree City 61 78 61 79 / 10 10 0 0 Vidalia 65 85 67 86 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112- 113. Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097- 102>111. && SHORT TERM...SEC LONG TERM....RW AVIATION...Albright
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 917 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 917 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through through the overnight hours. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state tonight, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm force winds will be ongoing across portions of north Georgia Friday morning. Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 26, 10:57 PM EDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1057 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM Flash Flood 2 N Atlantic Station 33.82N 84.40W
09/26/2024 Fulton GA 911 Call Center
Flooding at Woodward Way NW and Peachtree
Battle Ave NW.
&&
KABSpecial weather statement, Sep 26, 11:07 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1107 PM EDT Thu Sep 26 2024
GAZ074-076-085-086-270330-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
1107 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern
Emanuel, southeastern Washington, Johnson and southwestern Jefferson
Counties through 1130 PM EDT...
At 1107 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Norristown Junction, or
8 miles west of Swainsboro, moving northwest at 60 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Swainsboro, Wrightsville, Adrian, Harrison, Nunez, Riddleville, Kite,
Spann, Donovan, Norristown, Pringle, Norristown Junction, New Home,
Meeks, and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 AM EDT for central and
east central Georgia.
&&
LAT...LON 3249 8229 3250 8249 3255 8267 3261 8267
3264 8276 3281 8287 3294 8278 3294 8255
TIME...MOT...LOC 0307Z 144DEG 51KT 3254 8247
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 11:27 PM EDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Sep 26 2024
GAZ046-048-057-058-270400-
Butts GA-Rockdale GA-Newton GA-Henry GA-
1127 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of south central
Rockdale, central Henry, Butts and southwestern Newton Counties
through MIDNIGHT EDT...
At 1127 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Stark, or near Jackson, moving northwest at
25 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
McDonough, Jackson, Stockbridge, Locust Grove, Flovilla, Jenkinsburg,
Blacksville, Ola, Worthville, Magnet, Flippen, Indian Springs State
Park, Fincherville, Kelleytown, Oak Hill, Stark, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3363 8399 3339 8384 3337 8386 3334 8386
3333 8384 3332 8384 3330 8383 3329 8383
3321 8397 3347 8425
TIME...MOT...LOC 0327Z 144DEG 22KT 3333 8393
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Sep 26, 11:31 PM EDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM Tornado 2 NNE Jordan 32.06N 82.65W
09/26/2024 Wheeler GA Emergency Mngr
*** 2 INJ ***
Tornado at Adams Cemetery Road and Highway
19.
&&
KABSpecial weather statement, Sep 27, 12:04 AM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Sep 27 2024
GAZ033-044>046-048-055-057-270430-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
South Fulton GA-
1204 AM EDT Fri Sep 27 2024
...A strong thunderstorm will impact portions of southwestern
Rockdale, southwestern DeKalb, central Henry, south central Fulton,
northern Clayton and west central Newton Counties through 1230 AM
EDT...
At 1203 AM EDT, a strong thunderstorm was over Kelleytown, or near
McDonough, moving northwest at 35 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, McDonough, Decatur, East Point, Stockbridge, Forest Park,
College Park, Clarkston, Morrow, Hapeville, Avondale Estates, Lake
City, Pine Lake, Belvedere Park, North Decatur, Hartsfield-Jackson
Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, and
Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3367 8449 3384 8425 3349 8396 3339 8410
TIME...MOT...LOC 0403Z 139DEG 31KT 3350 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Sep 27, 12:54 AM EDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1254 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM Flash Flood 1 SW Forest Park 33.62N 84.38W
09/27/2024 Clayton GA Local Official
Road flooded at Springdale Road and
Henderson Drive.
&&
KABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.